# SDR DL72S954687

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Chord
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE NR 2 MIDFLAP AFT CHORD WAS FOUND CRACKED AT CUTOUT FOR INBOARD AFT FLAP DRIVE ROD.  THE CHORD WAS REPAIRED PER MM 57520.
